Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 10

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 49, Number 10 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 49, Number 10 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF    
Radical extensions and crossed characters
Reinhold Baer.
Bull. Amer. Math. Soc. 49 (1943), 701-710
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009602
A note on differential polynomials
A. P. Hillman.
Bull. Amer. Math. Soc. 49 (1943), 711-712
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009025
On the non-existence of odd perfect numbers of form $p^{𝛼}q_{1}^{2} q_{2}^{2} \cdots q_{t - 1}^{2} q_{t}^{4}$
Alfred Brauer.
Bull. Amer. Math. Soc. 49 (1943), 712-718
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009030
Two notes on measure theory
Edwin Hewitt.
Bull. Amer. Math. Soc. 49 (1943), 719-721
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009184
On certain pairs of surfaces in ordinary space
Buchin Su.
Bull. Amer. Math. Soc. 49 (1943), 722-729
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008926
Subseries of a convergent series
Harry Pollard.
Bull. Amer. Math. Soc. 49 (1943), 730-731
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008842
Random summability and Fourier series
Richard Bellman.
Bull. Amer. Math. Soc. 49 (1943), 732-733
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008859
On fibre spaces. II
Ralph H. Fox.
Bull. Amer. Math. Soc. 49 (1943), 733-735
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009109
Extensions of certain dynamical theorems of Halphen and Kasner
John DeCicco.
Bull. Amer. Math. Soc. 49 (1943), 736-744
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008916
Uniform convexity. III
Mahlon M. Day.
Bull. Amer. Math. Soc. 49 (1943), 745-750
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009422
The radical of a group with operators
Garrett Birkhoff.
Bull. Amer. Math. Soc. 49 (1943), 751-753
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009021
Minimal $A$-sets, infinite orbits, and fixed elements
G. E. Schweigert.
Bull. Amer. Math. Soc. 49 (1943), 754-758
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008699
The equivalence of $n$-measure and Lebesgue measure in $E_{n}$
Arthur Sard.
Bull. Amer. Math. Soc. 49 (1943), 758-759
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008837
A convergence theorem for Lebesgue-Stieltjes integrals
Fumio Yagi.
Bull. Amer. Math. Soc. 49 (1943), 760-767
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008840
Decompositions of a $T_{1}$ space
B. H. Arnold.
Bull. Amer. Math. Soc. 49 (1943), 768-778
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009107
The additivity of the Lebesgue area
J. W. T. Youngs.
Bull. Amer. Math. Soc. 49 (1943), 779-784
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008839
Solution of the “Problème des ménages”
Irving Kaplansky.
Bull. Amer. Math. Soc. 49 (1943), 784-785
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009006
Theory of intersection of two plane curves
Chuan-Chih Hsiung.
Bull. Amer. Math. Soc. 49 (1943), 786-792
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009137
A transformation of Jonas surfaces
Chenkuo Pa.
Bull. Amer. Math. Soc. 49 (1943), 793-796
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009141